Hail, Flagler
- When
- June 16, 12:59 PM EST
- Where
- Flagler County, 8 mi NE of Bunnell
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.550, -81.167
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 16, 8:20 AM EST, 4 hours 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 920 AM EDT THU JUN 16 2005 SURFACE TROUGH OVER NE FL WITH WEAKENING CONVECTION OVER COASTAL WATERS. COLD FRONT OVER S GA JUST NORTH OF ALTAMAHA RIVER. BEST CHANCE FOR SHOWER ACTIVITY WILL AGAIN BE OVER SOUTHERN ZONES WHERE WEAK PVA AND BETTER MOISTURE EXISTS. NVA AND DRIER AIR IS ADVECTING IN FROM THE NW SO NOT MUCH CHANCE FOR RAIN NORTH OF I-10. WESTERLY FLOW WILL KEEP EAST COAST SEABREEZE PINNED NEAR THE COAST WITH TEMPERATURES AGAIN EASILY REACHING INTO THE 90S WITH HEAT INDICES MOSTLY IN THE 100-105 RANGE. MARINE...BOUY DATA STILL NOT AVAILABLE THIS MORNING. SW FLOW TO CONTINUE WITH LIGHT SEAS. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && MZ/AS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 949 PM EDT WED JUN 15 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 949 PM EDT WED JUN 15 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...HEAT INDICES NEAR 105 DEGREES THURSDAY AFTERNOON... HIGH TEMPERATURES ARE EXPECTED TO REACH THE LOWER TO MID 90S IN MOST AREAS THURSDAY AFTERNOON...AND WHEN COMBINED WITH THE RELATIVE HUMIDITY WILL RESULT IN HEAT INDICES TOPPING OUT NEAR 105 DEGREES. OTHERWISE...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...PLEASE RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. JH/ARS/MT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1203 PM EDT THU JUN 16 2005 FLZ040-161645- MARION FL- 1203 PM EDT THU JUN 16 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 1245 PM EDT... AT 1203 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES WEST OF REDDICK...OR ABOUT 6 MILES SOUTHEAST OF WILLISTON...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND REDDICK THROUGH 1245 PM EDT. GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 143 PM EDT THU JUN 16 2005 FLZ038-161815- FLAGLER FL- 143 PM EDT THU JUN 16 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 215 PM EDT... AT 143 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ESPANOLA...OR ABOUT 3 MILES NORTHWEST OF BUNNELL...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ESPANOLA AND BUNNELL THROUGH 215 PM EDT. WIND GUSTS TO 40 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
The Jacksonville radar (KJAX), 116 km away, was scanning. The volume nearest the first event began at 18:00 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453776.